MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM-MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM-MAGNETIC ACTUATION
Model Number MC2-6090S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).Device returned to (b)(6).
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2018 for an unknown reason.During a review of investigation findings from (b)(6) it was identified that the rod had a pin fracture and a large amount of debris in housing tube.No other information in relation to patient has been reported.

Brand Name
MAGEC SPINAL BRACING AND DISTRACTION SYSTEM
Common Device Name
GROWING ROD SYSTEM-MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9951843
Report Number3006179046-2020-00218
Device Sequence Number2741165
Product Code PGN
UDI-Device Identifier00812258022709
UDI-Public812258022709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2-6090S
Device Lot NumberA150519-12-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date04/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient Weight76